Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    5
  • comments
    3
  • views
    5578

10/23/15 Start on Month 4 bc and 1 month spiro

Exning

465 views

image.thumb.jpg.18e0a4b372f35103522895dd

Excuse the swelling, had my wisdom teeth removed.
Im on Month 4 of Zarah and finished 1 month of 75 mg of spironolactone. Since im told theres about 25 mg of spiro in zarah, im just going to assume its 100mg

my chin acne is still prevelant. I got my wisdom teeth out so im currently on antibiotics for a week so the swelling as gone significantly down however I can feel so many just below the surface. I feel so tempted to use benzoyl or salycilic acid, but it just seems like all those do is irritate my skin. The moment I was able to wash my face, my acne started getting more obvious. So maybe I need to use zero products? I dont even know anymore. Im going to discontinue my aha to see if maybe thats causing the chin breakouts. I know its not the main cause, but idk maybe it will help.

I have a baby zit on my cheek and some underground one by my eye thats been there for a month or so, sometimes it looks like a bug bite when it gets irritated. Its very small, but just weird. The rest is on my chin, ive never had it this bad. This is a long purge if so. But it seems like its only on the chin, is that suppose to be an improvement? I start esthetician beauty school next week. I realy hope this clears up


1 Comment


Glad everything went well with the removal of your wisdom teeth.  It can take a LONG time with hormonal medication and it may help for you to read some of the logs on here to get a realisitc timeline of what to expect.  Also remember that spiro in itself can cause an inital breakout or worsen acne for a few months and you've been on it for only a month.  I am 5 weeks in at 100 mg (first 4 weeks was on 50) and like you, my acne has never been this bad.  Dozens of papules and putsules and seriously dry, sensitive skin.   I honestly feel like giving up but it's my last resort.

You shouldn't give up either.  Maybe you should do water only if products irritate you.  Try it for a week and see what happens.  Since you are going to beauty school, you'll probably learn awesome things about how skin works and how to take care of it, even with acne.

Hugs from New Jersey

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×